MathSciNet Relay Station
MathSciNet bibliographic data
MR413425 (54 #1539) 65D05 (41A55)
Barrow, David L.; Stroud, A. H. Existence of Gauss harmonic interpolation formulas. SIAM J. Numer. Anal. 13 (1976), no. 1, 18–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement